| Model Number |
TICM12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Pupillary Block (2026); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/27/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm ticm12.6; -14.0/1.0/133 (sphere/cylinder/axis) implantable collamer lens into the patient's left eye (os) on (b)(6) 2021.On (b)(6) 2021 the lens was explanted due to excessive vaulting; pupil block with elevated intraocular pressure; unreactive (fixed) pupil; and it was indicated that enlargement of pi (yag) was performed on (b)(6) 2021.The problem is not resolved but it was noted a planned lens replacement is taking place on (b)(6) 2021.
Additional Manufacturer Narrative
H3 - device evaluation: lens was returned in a vial, in liquid.Visual inspection found the lens haptic torn.Dimensional inspection found the lens within specifications.Claim#: (b)(4).